# SDR 06FDEA1686

- Difficulty date: May 3, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 35,494 hours, 7,877 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B HINGE SUPPORT FITTING (P/N ARC4008) O/B NR 2 BOLT HOLE FOUND CORRODED. CORROSION REPAIRED AS PER FEDEX EO 1-5750-7-5008.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
